I had my normal period. Attempted sex like 2 or 3 days later but he never went in but precame around my area so I took plan b. And a couple days after that had protected sex. A day after I am having what looks like a period.
Plan B can make you bleed & it can be heavy. It usually only lasts a few days to a week.
It can also make your next period late, by up to a week or so. That could also be very heavy.
Nothing is wrong. Plan B is just a big dose of hormone to put your body through, & it is now working to try to deal with that hormone.
You could get hormonal symptoms over the next couple of weeks. It can give you PMS type symptoms.
Hope that helps,
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jul 2013 • 1 answer
Posted 20 Jul 2014 • 1 answer
Posted 30 Jul 2014 • 1 answer
Posted 18 Apr 2015 • 2 answers
Posted 6 Nov 2015 • 1 answer